Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2013 (2013), Article ID 490673, 9 pages
Research Article

Nonlocal Problems for Fractional Differential Equations via Resolvent Operators

1Department of Mathematics, Changshu Institute of Technology, Suzhou, Jiangsu 215500, China
2Laboratoire CEREGMIA, Université des Antilles et de la Guyane, Campus Fouillole, Guadeloupe (FWI) 97159 Pointe-à-Pitre, France

Received 7 April 2013; Accepted 15 May 2013

Academic Editor: Sotiris Ntouyas

Copyright © 2013 Zhenbin Fan and Gisèle Mophou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Zhenbin Fan, “Approximate controllability of fractional differential equations via resolvent operators,” Advances in Difference Equations, 2014. View at Publisher · View at Google Scholar
  • Alka Chadha, and Dwijendra N. Pandey, “Existence Results for an Impulsive Neutral Fractional Integrodifferential Equation with Infinite Delay,” International Journal of Differential Equations, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Pengyu Chen, Xuping Zhang, and Yongxiang Li, “Nonlocal problem for fractional stochastic evolution equations with solution operators,” Fractional Calculus and Applied Analysis, vol. 19, no. 6, pp. 1507–1526, 2016. View at Publisher · View at Google Scholar
  • P. Balasubramaniam, and P. Tamilalagan, “The Solvability and Optimal Controls for Impulsive Fractional Stochastic Integro-Differential Equations via Resolvent Operators,” Journal of Optimization Theory and Applications, 2016. View at Publisher · View at Google Scholar
  • HaiGang Li, and YanYan Li, “Gradient estimates for parabolic systems from composite material,” Science China Mathematics, 2017. View at Publisher · View at Google Scholar